# SDR ASAA2024081651871

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 71,097 hours, 29,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S REPORTS THAT THE WHITE PLASTIC TRIM/COVER IS MISSING ON AN "EXIT SALIDA" SIGN BETWEEN L2 AND CUBBY 4-25 (GARBAGE DOOR). GROUNDED - YES. REPLACED L2 DOOR EMERGENCY LIGHT LENS PER AMM 33-51-01.
